# SDR 20000329SH034

- Difficulty date: March 9, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Plate
- Part number: C60661
- Condition: Cracked
- Location: Propeller Blade
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUR OF THE SIX PRELOAD PLATES WERE FOUND CRACKED.  CRACKS STARTED AT THE PITCH CHANGE BRACKET CUT-OUT AREA AND RAN ACROSS THE FACE OF THE PLATE AND DOWN THE OUTSIDE DIAMETER.  (X)
